Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

USG shows epididymitis and funiculitis. Pus in testis, pain, fever, dry mouth. Remedy?

I am Akhilesh Kumar. Male age - 47yrs during USGof Scrotum/testis it is found that I have acute left epididymitis and funiculitis. Having pus in the left testis, causing pain in testis, neighboring area associated with fever and the whole mouth is dried since last 5 days. this had before also in last month but couldn`t be identified. Kindly suggest the remedies as soon as possible.

Thanking You
Akhilesh Kumar
M - 47yrs.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As per your query,you are having infection of testis,epididymis and spermatic cord.
If the pain is severe,you have to use Injectable antibiotics and anti inflammatory drug for 1 week.Then,you can convert them into tablets.
It will take some time for complete recovery
But,it will come down.
Nothing to worry
Wish you speedy recovery
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor